Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 95, NWS La Crosse, WI

July 24, 2006Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 24, 2006, 3:46 PM CDT for Clark County, Wisconsin. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2006, 3:46 PM CDT (20:46 UTC)
Expired
Jul 24, 2006, 4:30 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Clark County, WI

The radar

The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 4:15 PM CDTHAIL 1.7511 Ssw Thorp, WILAST 10 MINUTES AND DAMAGED A CAR. CAPITOL ROAD AND DICKERSON AVE.
Jul 24, 4:28 PM CDTTSTM WND GST 50Loyal, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 1:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 242046
SVRARX
WIC019-242130-
/O.NEW.KARX.SV.W.0095.060724T2046Z-060724T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
346 PM CDT MON JUL 24 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  RESEBURG...OR ABOUT 25 MILES NORTHWEST OF NEILLSVILLE...AND MOVING
  SOUTHEAST AT 20 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE
  THUNDERSTORM WARNING FOR CLARK COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THORP AND COUNTY O AND STERLING AVENUE AROUND 345 PM...
  ROCK DAM LAKE AND SEVEN SISTER MOUNDS AROUND 355 PM...
  OWEN AND STERLING AVENUE AND STARKS ROAD AROUND 400 PM...
  WILLARD AND TIOGA AROUND 405 PM...
  HOG CORNERS AROUND 410 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 242058
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT MON JUL 24 2006

WIC019-242130-
/O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/
CLARK WI-
357 PM CDT MON JUL 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CLARK COUNTY...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RESEBURG...OR 24 MILES NORTH OF NEILLSVILLE...MOVING SOUTHEAST
AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STERLING AVENUE AND STARKS ROAD AND WITHEE AROUND 405 PM...
  OWEN AND LONGWOOD AROUND 410 PM...
  HOG CORNERS AROUND 415 PM...
  GREENWOOD AND HIGHWAY 73 AND 98 AROUND 420 PM...
  COUNTY K AND CAPITAL ROAD AND CURTISS AROUND 425 PM...

AN EVEN STRONGER STORM WAS DEVELOPING ON THE CLARK COUNTY AND EAU 
CLAIRE COUNTY LINE AT 4 PM...WEST OF BLUE SWAMP AND NORTH OF ROCK 
DAM LAKE. AREAS FROM MEAD LAKE...SEVEN SISTERS MOUNDS...AND WILLARD 
ARE IN THE PATH OF THIS STORM.

LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031

$$

BINAU
000 
WWUS53 KARX 242105
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT MON JUL 24 2006

WIC019-242130-
/O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/
CLARK WI-
405 PM CDT MON JUL 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CLARK COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR THE BLUE SWAMP...OR 23 MILES NORTHWEST OF NEILLSVILLE...
MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEVEN SISTER MOUNDS AND TIOGA AROUND 410 PM...
  COUNTY O AND STERLING AVENUE AND MEAD LAKE AROUND 415 PM...
  STERLING AVENUE AND STARKS ROAD AND HOG CORNERS AROUND 420 PM...
  GLOBE AROUND 425 PM...
  OWEN AND LOYAL AROUND 430 PM...

THIS STORM HAS RAPIDLY STRENGTHENED OVER THE LAST 15 MINUTES...AND 
IS CAPABLE OF VERY LARGE HAIL...AND DAMAGING WINDS. PLEASE REPORT 
ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL 
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031

$$

BINAU
000 
WWUS53 KARX 242114
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
412 PM CDT MON JUL 24 2006

WIC019-242130-
/O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/
CLARK WI-
414 PM CDT MON JUL 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CLARK COUNTY...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR THE BLUE SWAMP...OR 21 MILES NORTHWEST OF NEILLSVILLE...
MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEVEN SISTER MOUNDS AND MEAD LAKE AROUND 420 PM...
  STERLING AVENUE AND STARKS ROAD AND WITHEE AROUND 425 PM...
  OWEN AND LOYAL AROUND 430 PM...

THE STRONGEST PORTIONS OF THIS STORM WILL REMAIN OVER RURAL AREAS 
FROM ROCK DAM LAKE TO THE BLUE SWAMP....EAST TO SEVEN SISTERS 
MOUNDS...WILLARD...MEAD LAKE...TIOGA...AND HOG CORNERS. PERSONS IN 
THESE AREAS NEED TO TAKE SHELTER NOW

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:22 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 24, 2:22 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
222 PM CDT MON JUL 24 2006

.SHORT TERM...TONIGHT THROUGH THURSDAY

FORECAST CONCERNS WILL FOCUS ON THE PCPN CHANCES FOR THE NEXT
SEVERAL DAYS.

CURRENTLY...CONVECTION CONTINUES TO FIRE ACROSS THE AREA...PART OF
WHICH IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7 PM. THE MAIN AREA
OF CONCERN NOW AND INTO THE EVENING IS A SLOWLY SAGGING WEST TO EAST
RUNNING FRONTAL BOUNDARY...CURRENTLY RUNNING FROM CENTRAL MN INTO
CENTRAL WI. THIS BOUNDARY IS EXPECTED TO CONTINUE TO SINK A BIT MORE
SOUTH...AND REST ACROSS NORTHERN SECTIONS OF THE FORECAST AREA FOR
THE EVENING/OVERNIGHT HOURS. THIS BOUNDARY WILL THEN LIKELY MOVE
BACK TO THE NORTH ON TUES. SHOWERS/STORMS SHOULD CONTINUE TO BE
SCATTERED ACROSS THE AREA TONIGHT AS A RESULT...WITH THE BEST
CHANCES CONFINED ALONG THIS BOUNDARY...WITH LESSER CHANCES SOUTH OF
IT. THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST THROUGH ABOUT
SUNDOWN. FOR MORE INFORMATION ON THE SEVERE POTENTIAL TONIGHT...SEE
OUR LATEST HAZARDOUS WEATHER OUTLOOK.

AS HAS BEEN DISCUSSED...THE 500 MB FLOW HAS BEEN SHIFTING FROM A
NORTHWEST TO A MORE ZONAL FLOW...AND SHOULD PERSIST IN THIS
ORIENTATION FOR MUCH OF THIS WEEK. WHILE THIS WILL GENERALLY KEEP
ANY STRONGER SHORTWAVE ACTIVITY ACROSS SOUTHERN CANADA...VARIOUS
SMALLER PERTURBATIONS WILL MOVE THROUGH THE FLOW AND ACROSS THE
UPPER MISSISSIPPI RIVER VALLEY. A FEW OF THESE SHORTWAVES MAY BE
ENHANCED BY NOCTURNAL CONVECTION...BROUGHT ON BY THE SHORTWAVE/S
INTERACTION WITH THE LOW LEVEL JET/MOISTURE TRANSPORT. IN
ADDITION...A FRONTAL BOUNDARY DROPPING ACROSS THE REGION
TODAY...LOOKS TO LAY UP FROM WEST TO EAST ACROSS THE REGION FOR THE
NEXT SEVERAL DAYS. EXACT POSITIONING ON THIS BOUNDARY IS NOT
CLEAR...AS IT WILL WAVER DEPENDING ON WHERE/WHEN CONVECTION BREAKS
OUT. HOWEVER...IT...ALONG WITH THE SHORTWAVES...WILL SERVE AS A
FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. INSTABILITY WILL
BUILD EACH AFTERNOON...WITH MLCAPES REACHING 2000 J/KG OR SO. WIND
SHEAR IS NOT PARTICULARLY ROBUST...AND WHAT IS PROGGED IS IN THE 0-3
KM LAYER...GENERALLY UP TO 20 KTS. THERE IS SOME CIN....MOSTLY SOUTH
OF THE FRONTAL BOUNDARY...BUT AGAIN...WITH SOME UNCERTAINTY AS TO
WHERE THIS BOUNDARY WILL LIE...TRYING TO DISCERN HOW FAR NORTH A CAP
WILL BE IS PROBLEMATIC. SO...GETTING A HANDLE ON THE POSITION OF THE
FRONT...AND TIMING AND TRACK OF THE VARIOUS SHORTWAVES WILL BE THE
BIGGEST FACTORS FOR FORECASTING THE PCPN CHANCES.

CURRENTLY...BEST INDICATIONS RIGHT NOW ARE TO HOLD THAT FRONT ACROSS
CENTRAL MN/NORTHERN WI FOR TUES/WED. BOTH THE GFS AND NAM/WRF WANT
TO SPIN A SHORTWAVE TROUGH THROUGH IA TUES NIGHT...AND DROP A COUPLE
OTHER WEAK WAVES THROUGH THE REGION ON WED. MEANWHILE...850 MB WARM
AIR ADVECTION AND CONVERGENCE NORTH OF THE SFC FRONT...IN NORTHERN
WI ON TUES AFTERNOON/EVENING...COULD PRODUCING SOME PCPN IN THAT
AREA. THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT WILL COME INTO
PLAY TUES NIGHT...POINTING INTO WESTERN IA. COME THU...A STRONGER
SHORTWAVE TROUGH OVER SOUTHERN CANADA LOOKS TO DRAG A FRONT ACROSS
THE REGION LATE...AND THIS...ALONG WITH A BUILDING 500 MB RIDGE INTO
THE PLAINS...SHOULD HELP KICK THAT LINGERING WEST-EAST BOUNDARY
EAST.

BOTTOM LINE? THERE WILL CONTINUE TO BE PCPN CHANCES INTO THU. THE
BETTER CHANCES LOOK TO DEVELOP FOR TUESDAY EVENING/NIGHT...OVER
NORTHERN WI...AND THEN OVER IOWA. CHANCES WOULD THEN CONTINUE ACROSS
MUCH OF THE LOCAL AREA ON WED. WITH MODERATE INSTABILITY TO TAP INTO
AT TIMES...SOME SEVERE WEATHER WILL BE POSSIBLE. HOWEVER...LACK OF
GOOD SHEAR SHOULD REDUCE THE PROSPECTS OF A MORE ORGANIZED SEVERE
WEATHER SCENARIO.

AGAIN...ITS A MESSY WEATHER PATTERN WITH A LOT OF RELATIVELY
WEAKER FEATURES HAVING A BIG IMPACT ON WHERE/WHEN THE BEST PCPN
CHANCES WILL LIE.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY

THE LATEST TRENDS IN THE EXTENDED IS TO GRADUALLY BUILD A 500 MB
TROUGH ACROSS THE PLAIN STATES THIS WEEKEND. VARIOUS...RELATIVELY
WEAKER PERTURBATIONS WILL MOVE THROUGH THIS FLOW...WHILE THE
STRONGER SHORTWAVE TROUGHS MOVE ACROSS SOUTHERN CANADA...IN THE MEAN
FLOW. TIMING FOR THESE SMALLER FEATURES IS DIFFICULT...AND BRINGS
UNCERTAINTY TO ANY PCPN CHANCES. IN ADDITION...ANY WEST TO EAST SFC
BOUNDARY COULD STILL LINGER ACROSS THE REGION...THANKS TO THAT ZONAL
FLOW GIVING THE BOUNDARY LITTLE REASON TO MOVE. THERE IS SOME
AGREEMENT IN THE GFS AND DGEX ON DROPPING A WEAK FRONT THROUGH THE
REGION SAT NIGHT...AND THEN A SHORTWAVE THROUGH NORTHERN MN/NORTHERN
WI SUN NIGHT. NEITHER OF THESE SYSTEMS WOULD POSE A BIG THREAT FOR
PCPN TO THE LOCAL AREA CURRENTLY. HOWEVER...AN ASSOCIATED SFC FRONT
WITH THE SUNDAY NIGHT WAVE COULD THEN TRACK ACROSS THE REGION ON
MONDAY...WHICH WOULD BRING THE THREAT FOR SHOWERS/STORMS. AGAIN
THOUGH...THE DETAILS ARE VERY HAZY AT THE MOMENT...SO WILL NOT GO
OVERBOARD WITH ANY POPS. WILL TREND MORE TOWARD DRY FOR
NOW...BRINGING POPS INTO THE FORECAST WHERE THE SIGNALS ARE MORE
STRONGER/MORE CONSISTENT BETWEEN THE MODELS. AS FOR
TEMPERATURES...THE SEASONABLE TO ABOVE NORMAL TEMPERATURES WILL
CONTINUE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jul 24, 3:19 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT MON JUL 24 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-251100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
319 PM CDT MON JUL 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THROUGH TONIGHT

UPDATE...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN
WISCONSIN AND SHIFT SOUTH SLOWLY AS FORECAST. THIS TREND WILL
CONTINUE AND STORMS WILL APPROACH THE I-90 CORRIDOR BY 6 PM. SOME
STORMS HAVE BEEN SEVERE WITH WIND DAMAGE AND LARGE HAIL REPORTED.
ANOTHER AREA OF MAINLY SHOWERS WAS MOVING ACROSS CENTRAL MINNESOTA
TOWARD THE AREA. THESE COULD BECOME STRONGER AS THEY ARE ANCHORED TO
AN UPPER LEVEL SYSTEM SHIFTING TOWARD THE AREA. BOTH THE STORMS FROM
THE WEST-EAST FRONT SAGGING SOUTH...AND THE CENTRAL MINNESOTA
STORMS...COULD GROW TO SEVERE LIMITS THROUGH 7 PM...AND MUST BE
MONITORED BY SPOTTER GROUPS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE UPPER LEVEL DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE
UPPER MIDWEST TUESDAY THROUGH THURSDAY. IN ADDITION...THE FRONTAL
BOUNDARY IS EXPECTED TO BE IN OR NEAR THE AREA PROVIDING A TRIGGER
FOR THUNDERSTORMS. DEPENDING ON WHERE THE FRONT MAY BE...HOW MUCH
INSTABILITY WILL BE AVAILABLE AND THE STRENGTH OF THE DISTURBANCES
AND WINDS ALOFT...THERE MAY BE A SEVERE THREAT WITH SOME OF THE
STORMS LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID-EVENING. ACTIVATION
SHOULD OCCUR AS STORMS APPROACH. THE APPROXIMATE WINDOWS OF SPOTTER
ACTIVATION ARE...

NORTH OF HIGHWAY 10 IN WISCONSIN...THROUGH 7 PM...
ALONG THE I-90 CORRIDOR...5 PM TO 9 PM...
EXTREME NORTHEAST IOWA AND WISCONSIN RIVER VALLEY...6 PM TO 10 PM.

ADDITIONAL SPOTTER ACTIVATIONS MAY BE NEEDED AT TIMES FROM TUESDAY
THROUGH THURSDAY...BUT THE DETAILS OF THIS ARE LESS CERTAIN.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS/MW/BAUMGARDT

In the hours before

Local storm report, Jul 24, 1:56 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
156 PM CDT MON JUL 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 E RIB LAKE            45.32N 90.18W
07/24/2006                   TAYLOR             WI   LAW ENFORCEMENT

            THREE TREES DOWN OVER THE HIGHWAY

&&

LUSSKY
Local storm report, Jul 24, 3:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT MON JUL 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             1 S CURTISS             44.94N 90.44W
07/24/2006  E1.00 INCH       CLARK              WI   PUBLIC

&&

ADAMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:29 PM CDTSevere Thunderstorm WarningARXTaylor46 min
Jul 24, 2:39 PM CDTSevere Thunderstorm WarningARXTaylor25 min
Jul 24, 3:01 PM CDTSevere Thunderstorm WarningARXClark44 min
Jul 24, 4:30 PM CDTSevere Thunderstorm WarningARXClark45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.